Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Poison ivy. Hotness in chest, stomach area after taking Prednisone, underweight. What could be the reason?

Hello, My 10, almost 11-year-old son, was on prednisone recently for a very bad case of poison ivy. During the time he was on it, he was be very hot, particularly in his chest and stomach area. He would almost feel sick he was so hot. He has been off the prednisone for about a month and it got better but he is experiencing it again. He uses a cold pack from the freezer to cool down his stomach. He is not overweight . He is actually extremely underweight , so I don t feel it would be due to his weight. He has the air conditioner on in his room and he is still hot. He tends to be hot like this in bed. I even wondered if it could be puberty . I came across this site and figured I ask before I took the step of contacting his doctor. Maybe it s nothing to worry about. Thank you for your response.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi,I think he is suffering from drug induced gastritis,its better to start him on some antacids and non spicy diet..It should come down by this treatment..
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor